# SDR DALA2019100905812

- Difficulty date: October 8, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 45,298 hours, 23,253 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Duct
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET TELECOPIC DUCT IB SIDE FIXED LEADING EDGE RH WING. REPLACED BRACKET TELESCOPIC DUCT IB SIDE FIXED LEADING EDGE RH WING AS PER A319 SRM 51-42-11 AND ERA 530598-14MA.
